# SDR 98ZZZX951

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 2140 · Heating System
- Part: Control Unit
- Part number: 11798439
- Condition: Failed
- Location: Heater
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

HEATER OVERHEATED.  REMOVED AND REPLACED.
